Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: Jakša Cvitanić and Jianfeng Zhang
Title: Contract theory in continuous-time models
Additional book information: Springer Finance, Springer, Heidelberg, 2013, xii+255 pp., ISBN 978-3-642-14199-7, 978-3-642-14200-0

References [Enhancements On Off] (What's this?)

  • [1] K. J. Arrow, The role of securities in the optimal allocation of risk-bearing, Review of Economic Studies, vol. 31, pp. 91-96, 1964.
  • [2] Kenneth J. Arrow, Essays in the theory of risk-bearing, North-Holland Publishing Co., Amsterdam-London, 1970. MR 0363427
  • [3] J.-J. Laffont and D. Martimore, The theory of incentives; the principal-agent model, Princeton University Press, 2002.
  • [4] P. Molton and M. Dewatripont, Contract Theory, MIT Press, Cambridge MA, 2005.
  • [5] S. A. Ross, The economic theory of agency: The principal's problem, American Economic Reviews, vol. 63, pp. 134-139, 1973. Papers and proceedings of the 85th annual meeting of the American Economic Association.
  • [6] B. Salanier, The economics of contracts, 2nd edition, MIT Press, Cambridge MA, 2007.

Review Information:

Reviewer: Olympia Hadjiliadis
Affiliation: Department of Mathematics, Brooklyn College, CUNY Departments of Mathematics and Computer Science, Graduate Center, CUNY
Email: ohadjiliadis@brooklyn.cuny.edu
Journal: Bull. Amer. Math. Soc. 52 (2015), 531-532
DOI: https://doi.org/10.1090/S0273-0979-2014-01479-X
Published electronically: October 14, 2014
Review copyright: © Copyright 2014 American Mathematical Society